MAUDE Adverse Event Report: HTL-STREFA S.A. DROPSAFE SAFETY NEEDLE 25G X 1ML; SYRINGE WITH SAFETY NEEDLE

HTL-STREFA S.A. DROPSAFE SAFETY NEEDLE 25G X 1ML; SYRINGE WITH SAFETY NEEDLE
Model Number DROPSAFE SAFETY NEEDLE 25G X 1ML
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
The safety needle does not close properly or all the way so it is a hazard for our employees.We did have a recent needle stick in the clinic but medical attn was not required.

Brand Name
DROPSAFE SAFETY NEEDLE 25G X 1ML
Common Device Name
SYRINGE WITH SAFETY NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key14883790
Report Number9613304-2022-00007
Device Sequence Number14749780
Product Code FMF
UDI-Device Identifier85907996099319
UDI-Public(01)85907996099319(17)260401(10)SN25250018
Combination Product (Y/N)N
PMA/510(K) Number
K170651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberDROPSAFE SAFETY NEEDLE 25G X 1ML
Device Catalogue Number6059
Device Lot NumberSN25250018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown